MathSciNet Relay Station
MathSciNet bibliographic data
MR140550 (25 #3968) 17.10
Osborn, J. Marshall Quadratic division algebras. Trans. Amer. Math. Soc. 105 1962 202–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement